Welcome to our Digital Pharmacy Platform

The information contained on this website is intended for healthcare professionals only.

 I confirm that I am a healthcare professional
 

Pain & Fever

Headache

Nurofen Express 200mg Liquid Capsules

Nurofen Express 200mg Liquid Capsules

Contains ibuprofen

Learn More >
Nuromol 200mg/500mg Tablets

Nuromol 200mg/500mg Tablets

Contains ibuprofen and paracetamol

Learn More >

Muscle, Joint and Back Pain

Nurofen Plus

Nurofen Plus

Contains ibuprofen and codeine

Learn More >
Nurofen Express Heat Patches

Nurofen Express Heat Patches

Non-medicated adhesive patches that start to heat up in 5 minutes

Learn More >
Nurofen Maximum Strength 10% Gel

Nurofen Maximum Strength 10% Gel

Contains maximum strength ibuprofen for topical use

Learn More >
Nurofen 5% Gel

Nurofen 5% Gel

Contains ibuprofen for topical use

Learn More >

Children's Fever

Nurofen for Children Orange 3 months to 12 years

Nurofen for Children Orange 3 months to 12 years

Nurofen for Children Strawberry 3 months to 12 years

Contains ibuprofen 100mg/5ml

Learn More >
Nurofen for Children Cold, Pain and Fever Orange Flavour 100mg/5mL Oral Suspension

Nurofen for Children Cold, Pain and Fever Orange Flavour 100mg/5mL Oral Suspension

Nurofen for Children Cold, Pain and Fever Strawberry Flavour 100mg/5mL Oral Suspension

Contains ibuprofen 100 mg/5ml

Learn More >
Nurofen for Children Orange Singles

Nurofen for Children Orange Singles

Nurofen for Children Strawberry Singles

Contains ibuprofen 100 mg/5ml

Learn More >